# SDR MASA20210816372

- Difficulty date: August 16, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N248LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15274
- Aircraft time: 19,571 hours, 15,106 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH6703164215
- Condition: Corroded
- Location: Fs280-295 S27r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CORROSION AT FS295 BETWEEN STGR 27.  R+R STRINGER FS280-295 BETWEEN STGR27R IAW SRM 51-42-06.
